Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
About
About the Journal
Submissions
Privacy Statement
Editorial Team
Author Guidelines
Archives
Current
Forthcoming Articles
Indexing
Special Issues
Publication Ethics
Subscription
Announcements
Contact
Creative Commons Licence
Search
Register
Login
Home
/
Archives
/
Vol. 5 No. 1 (2014)
Vol. 5 No. 1 (2014)
DOI:
https://doi.org/10.26713/cma.v5i1
Published:
13-07-2014
Research Article
Interpolating Some Classes of Operators between Families
Alexi Quevedo Suárez
1-10
135
PDF
128
The $k$-Lucas Hyperbolic Functions
Dursun Taşçı, Huriye Azman
11-21
150
PDF
166
The Sparing Number of the Cartesian Product of Certain Graphs
K. P. Chithra, K. A. Germina, N. K. Sudev
23-30
185
PDF
112
The Quasi-Hyperbolic Tribonacci and Quasi-Hyperbolic Tribonacci-Lucas Functions
Dursun Taşçı, Huriye Azman
31-40
119
PDF
107
On a Ahlfors-Denjoy Type Result
Roberto Contreras J., Arnoldo Bezanilla L.
41-46
125
PDF
102
Make a Submission
Make a Submission
Indexed in
Keywords
Fixed point
Soft set
Stability
Inequality
Common fixed points
MHD
Laplace transform
S-metric space
Decision making
Existence
Eigenvalues
Iterative method
Frame
Soret effect